Difference between revisions of "BiLi2001"

From DispersiveWiki
Jump to navigationJump to search
 
(One intermediate revision by one other user not shown)
Line 1: Line 1:
H. Biagioni, F. Linares, ''Ill-posedness for the Derivative Schrodinger and Generalized Benjamin-Ono equations'', Trans. Amer. Math. Soc. '''353''' (2001), 3649-3659.
+
{{Article
 
+
| author = H. Biagioni, F. Linares
[http://www.ams.org/mathscinet-getitem?mr=1837253 MathSciNet]
+
| title = Ill-posedness for the Derivative Schrodinger and Generalized Benjamin-Ono equations
[[Category:Bibliography]]
+
| journal = Trans. Amer. Math. Soc
 +
| jvol = 353
 +
| jpage = 3649-3659
 +
| year = 2001
 +
| arxivid =
 +
| mathsciid = MR1837253
 +
}}

Latest revision as of 17:28, 6 May 2009

H. Biagioni, F. Linares. Ill-posedness for the Derivative Schrodinger and Generalized Benjamin-Ono equations. Trans. Amer. Math. Soc, 353 (2001), 3649-3659. MathSciNet, arXiv.